科学与知识出版有限公司
期刊
会议
图书
作者:Sartaj Ali , Mujahid Abas , Safeer Hussain Khan
来源:[J].Advances in Fixed Point Theory, 2019, Vol.9 (2), pp.146-164
摘要:In this paper, we introduce Wardowski’s F-contractions in the context of modular function spaces. We also introduce the concept of Fρ-proximal contraction and prove some best proximity point theorems by unifying and generalizing some recent results in modular function spaces...
作者:Yongjie Piao
来源:[J].Advances in Fixed Point Theory, 2019, Vol.9 (2), pp.135-145
摘要:In this paper, we introduce a class Ψ of 5-dimensional real functions and consider a ψ-implicit contractive condition, and then discuss and obtain a unique common fixed point theorem for four non-continuous mappings defined on non-complete multiplicative metric spaces. Final...
作者:Kaleem Raza Kazmi , Mohd Furkan , Rehan Ali
来源:[J].Advances in Fixed Point Theory, 2019, Vol.9 (2), pp.111-134
摘要:This paper deals with a strong convergence theorem for a simultaneous extragradient iterative method to approximate a common solution to a split equality variational inequality problem and a multiple-sets split equality fixed point problem for two countable families of multi-valu...
作者:E.E. Chima , M.O. Osilike , S.E. Odibo ...
来源:[J].Advances in Fixed Point Theory, 2019, Vol.9 (2), pp.178-205
摘要:Let $C$ be a nonempty closed convex subset of a real Hilbert space, $H$ and let $ T: C \rightarrow C $ be an asymptotically $k$-strictly pseudo-contractive mapping with a nonempty fixed-point set, $F(T)=\{x\in C: Tx=x\}$. Let $\{t_n\}$, $\lbrace\alpha_{n}\rbrace$~ and $\lbrace\be...
作者:Ning Cui , Xiaochun Zhong , Junhong Li
来源:[J].Advances in Fixed Point Theory, 2019, Vol.9 (2), pp.99-110
摘要:This paper presents a discrete-time SIS epidemic model with Logistic term. The transcritical bifurcation, flip bifurcation and Hopf bifurcation are investigated. The results show that the epidemic system with Logistic growth of susceptible population has rich dynamic behaviors, i...
作者:X. Yang , Q. Yuan
来源:[J].Advances in Fixed Point Theory, 2019, Vol.9 (2), pp.165-177
摘要:In this paper, we establish the existence of common coupled fixed point and prove common coupled fixed point theorems for generalized contractive mappings in C∗ -algebras-valued b-metric spaces. Our results generalize some known results in C∗ -algebras-valued metric spaces.
作者:Maria B. Pintarelli
来源:[J].Journal of Mathematical and Computational Science, 2019, Vol.9 (3), pp.239-253
摘要:In this paper, it will be shown that finding solutions from the Helmholtz equation and the non-linear Poisson equation under Dirichlet conditions is equivalent to solving an integral equation, which can be treated as a generalized two-dimensional moment problem over a domain that...
作者:Nzerem Francis Egenti , Ugorji Hycinth Chimezie
来源:[J].Journal of Mathematical and Computational Science, 2019, Vol.9 (3), pp.303-326
摘要:Cardiac conduction system (CCS) describes the mode of transmission of ionic current through the cardiac myocytes. An unperturbed conduction system is required for the integrity of blood flow and for the prevention of cardiac events. In keeping with the CCS as an electrical system...
作者:Mohd Arif
来源:[J].Journal of Mathematical and Computational Science, 2019, Vol.9 (3), pp.288-302
摘要:This article presents the chaos synchronization problem of the restricted three body problem (RTBP) when the massive primary is supposed to be oblate spheroid and the smaller one is a uniform circular ring. The feedback controller for the stability of the closed-loop system are d...
作者:Xuezhang Hou
来源:[J].Journal of Mathematical and Computational Science, 2019, Vol.9 (3), pp.354-364
摘要:In this paper, we are concerned with a hybrid hyperbolic dynamic system formulated by partial differential equations with initial and boundary conditions. An optimal energy control of the system is investigated. First, the system is transformed to an abstract evolution system in ...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×